# SDR R61A201302130155

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 17002425004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT 195 UPPER FAIRING SKIRT CRACKED.  MAINTENANCE REPAIRED THE RIGHT 195 UPPER FAIRING SKIRT IAW EMB ETD2013-170-002709.  THE AIRCRAFT WAS RELEASED FROM HEAVY CHECK 2-15-13.
